# SDR 95ZZZX1122

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N524BL
- Make and model: Cessna 210D
- Aircraft serial: 21058477
- System (JASC): 3250 · Landing Gear Steering System
- Part: Shaft
- Part number: 1243405200
- Condition: Cracked
- Location: Nlg Steering
- Part time: 5,300 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR STEERING SHAFT ASSY CRACKED 75 PERCENT AROUND AT HOLE FOR SHIMMEY DAMPENER ARM ROLL PIN.  CRACK NOT VISIBLE UNTIL PART WAS COMPLETELY REMOVED.  ONLY EVIDENCE OF PROBLEM WAS LOOSE ROLL PIN.  SUBMITTER RECOMMENDS REGULAR INSPECTION OF ROLL PINS FOR LOOSENESS.
